Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/260723
Title: О числе пакетов максимальной сложности в Ω-сети
Authors: Лошкарева, С. Ю.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 1988
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1988. – № 1. – С. 68-69.
URI: https://elib.bsu.by/handle/123456789/260723
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1988, №1 (январь)

Files in This Item:
File Description SizeFormat 
68-69.pdf133,93 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.